A new paradigm for increasing the continuity of subdivision schemes

Authors

  • Ghulam Mustafa Department of Mathematics, The Islamia University of Bahawalpur, Pakistan.
  • Muhammad Asghar Department of Mathematics, The Islamia University of Bahawalpur, Pakistan.
  • Madiha Naveed Department of Mathematics, NCBA & E Sub-Campus Bahawalpur , Pakistan.

Keywords:

Binary, approximating subdivision schemes, binomial probability distribution, convexity preservation

Abstract

Subdivision schemes having high continuity are always required for designing of smooth curves and surfaces. In this paper, we present a paradigm to generate a family of binary approximating subdivision schemes with high continuity based on probability distribution. The analysis and convexity preservation of some members of the family are also presented. Subdivision schemes give skewed behavior on convex data due to probability parameter.

Downloads

Download data is not yet available.

Downloads

Published

2018-12-31

How to Cite

A new paradigm for increasing the continuity of subdivision schemes. (2018). Journal of Prime Research in Mathematics, 14(1), 37 – 50. https://jprm.sms.edu.pk/index.php/jprm/article/view/139